NUROFEN Children's 3 Months to 5 Years Strawberry 100ml

-

including tax, plus shipping

Add to Cart

Delivery Time 1 - 4 Business days

A pleasant tasting liquid medicine providing effective pain and fast fever relief for your little one. 

Product Information

A pleasant tasting liquid medicine providing effective pain and fast fever relief for your little one. 

Provides effective relief from fever from 15 minutes and lasts up to 8 hours*

Relieves Cold and Flu symptoms
Sugar free formulation




Size or Dimensions

Created with Sketch.

100ml Liquid. Contains 100mg ibuprofen per 5mL dose | Contains sodium chloride, sodium saccharin and wheat starch. | Sugar-free | Colour-free | Contains no aspirin, alcohol, aspartame | 60mL (maximum daily dose) contains 26.5g maltitol | Products containing maltitol can have a laxative effect or cause diarrhoea.

Product Details

Created with Sketch.

The Nurofen for Children 3 months – 5 years formula is suitable for children 3 months to 12 years of age, provided the below dosage guide is followed.

Age*:
• 3‒6 months (average weight 6‒8kg), dose: 3-4mL
• 6‒12 months (average weight 8‒10kg), dose: 4-5mL
• 1‒3 years (average weight 10‒14kg), dose: 5-7mL
• 3‒5 years (average weight 14‒18kg), dose: 7-9mL
• 5‒7 years (average weight 18‒22kg), dose: 9-11mL
• 7‒9 years (average weight 22‒28kg), dose: 11-14mL
• 9‒12 years (average weight 28‒40kg), dose: 14-20mL

Repeat dose every 6‒8 hours as necessary (max 3 doses in 24 hours).

*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. For short-term use only. If your child's symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

Seek medical advice before use:
• If your child is under 12 months of age
• If your child suffers from asthma
• If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines
• In children suffering from dehydration through diarrhoea and/or vomiting

Special Instructions

Created with Sketch.

Do Not Use:
• In children under 3 months of age.
• In children who have stomach ulcers or other stomach disorders.
• In children who have kidney, liver or heart problems.
• In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.